MathSciNet Relay Station
MathSciNet bibliographic data
MR1154279 (92k:65165) 65N30
Křížek, Michal On the maximum angle condition for linear tetrahedral elements. SIAM J. Numer. Anal. 29 (1992), no. 2, 513–520.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement